# SDR COEA2016070508917

- Difficulty date: July 5, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 25,335 hours, 32,685 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53667205200
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: LT FUSELAGE INTERIOR SKIN HAS DRILL STARTS/DENTS UNDER CREASE CHORD FROM FRAMES 40-41. REPAIR IAW SRAS S536R0273.
